MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1233
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis (excc) and gore® dryseal flex introducer sheath (dsf sheath).Due to the narrow access vessels (left: 5.2 ¿ 8.4 mm, right: 5.8 - 9.3 mm), endarterectomy was performed for approximately 3 cm from the puncture sites of the common femoral arteries on both sides, and then the devices were inserted.The insertion of the 16 fr dsf sheath on the left side and the 12 fr dsf sheath on the right site was challenging, and they were inserted with balloon assistance.After successfully deploying the excc, angiography confirmed the occlusion of the right internal iliac artery.It was considered that plaque shift might have occurred until the successful insertion of the dsf sheath.The patient tolerated the procedure.The reporting physician commented as follows: it was considered that plaque shift might have occurred until the successful insertion of the dsf sheath.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: codes d12, d1102: ifu statements: warnings on applicable subjects (patients): careful evaluation of vessel size, anatomy, tortuosity, and disease state (including calcification, plaque, and thrombus) in accordance with the observation in ct image or angiography obtained by pre-operation / operation or visual observation obtained by operation is required to ensure successful use of gore® dryseal flex introducer sheath (flex).[if vessel size is smaller than the introducer sheath outer diameter or if vessel is not adequate for access, major bleeding, vessel damage, or embolism, may result.] warnings on usage: 1.Advance and remove this device or guidewire, catheter, or other devices through this device only under fluoroscopic guidance and confirm the location.Do not continue advancement or retraction of the device if there is resistance.Determine the location and the cause of resistance before proceeding.[if we did not confirm the location under fluoroscopic guidance or continued advancement or retraction against resistance may result in vessel damage or damage to / breakage of the device.] 2.Device defects and adverse events: [other adverse events].Blood loss, bleeding, hematoma, embolization, ischemia, permanent ischemia, infection, vascular trauma, dissection, rupture, perforation, tear.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22016959
Report Number3007284313-2025-03970
Device Sequence Number18346771
Product Code DYB
UDI-Device Identifier00733132629961
UDI-Public(01)00733132629961(17)261029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexFemale